# SDR 04FDEA01266

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Clip
- Part number: AWJ70061
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR PIT ROLLER BRACKET BROKEN STA 1705 RBL 57.  REMOVED AND REPLACED ROLLER AND CLIP IAW SRM 51-31-01AT MAE.
